# SDR ASAA2023091345137

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 36,689 hours, 11,539 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND @2 ENG. FC LONG TIME FAULT 73-10192 INTERNAL EEC FAULT. PLACED FAULT ON 450 FT HR PLT. GROUNDED - YES. ON DEFERRAL.
